See Alike in...

Alike App

Browser

Dreaming84

867d

I was recently diagnosed with Crohn’s.. they also just started me on D2 50k units once a week.. my b12 is also low.. but when I took the d2 I felt terrible for days.. I took it again today.. I’m already getting weak and icky feeling.. anyone else deal with this?? What helped ?

Top reply
    • Dreaming84

      859d

      I’m looking into that.. I learned today that when I’m feeling like that my blood pressure is low.. 102/64

    • Dreaming84

      859d

      I’m looking into that.. I learned today that when I’m feeling like that my blood pressure is low.. 102/64

    • Vici2

      866d

      Did you start taking steroids with the D2 vitamin? Vitamin D toxicity can cause some side effects such as nausea and muscle weakness but I wonder maybe another drug you take causes that

    • Dreaming84

      867d

      Thank you

    • GoPackGo

      867d

      Go to Facebook and find 'breaking the viciois cycle scd community.' You may find answers there.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion